july 30 2012 i got a staph infection above my right eye, they put me on bactrim ds, and clindamycin. i was on them for about 4 days then had my staph drained, the day after i woke up was the first time i had internal tremors, so bad at first my teeth chattered, i aslso take ativan for anxiety, i still have the internal tremors. they come and go. i have had several ct scans all came back clear. all blood work clear, its been 2 days since i finished both these meds that MADE ME VERY SICK... i have never had tremors until this.. i pray this goes away as the meds exit my body... any ideas ?? .View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.